“Ojas Eduland” conducts Kid’s Competition on 5th August 2018, Sunday.

Event Summary: 
Time: 1 – 2 pm
1. Easy Science Experiment : 1.00 – 1.20 pm
2. Clay Modelling competition – National flower : Lotus 1.20 – 1.40 pm
3. Sew a button – 1.20 – 1.40 pm
4. Art & Craft competition – Any national symbol: 1.40 – 2.00 pm
5. Soap Carving : 1.40 – 2.00 pm

Time: 2 – 3 pm
6. Handwriting competition: 2.00 – 2.20 pm
7. Coconut shell decoration competition : 2.00 – 2.20 pm
8. Stone Painting competition – National flower or bird : 2.20 – 2.40 pm
9. Poster Creation competition – Unity in Diversity: 2.40 – 3.00 pm

Time: 3 – 4 pm
10. Colouring competition / Drawing competition – Unity in Diversity: 3.00 – 4.00 pm

Time: 4 – 6.30 pm
11. Fancy-dress competition – Unity in Diversity : 4.00 – 4.30 pm
12. Rhymes competition ( English / Tamil ) : 4.30 – 5.00 pm
13. Storytelling competition ( English / Tamil ) : 5.00 – 5.30 pm
14. Patriotic Songs competition ( English / Tamil / Malayalam ) : 5.30 – 6.00 pm
15. Talent show : 6.00 – 6.30 pm

Categories:
Pre-K.G – UKG ( Parents may help )
1st  to 3rd  std
4th  to 6th  std
7th  to 9th  std
10th – 12th std

Age Group: 3 – 18 yrs (Pre.K.G to 12th std ). All the age group can participate in all the items.

Event Venue:
Ojas Eduland,
MIG –  Z- 72(A),5th Avenue, Anna Nagar west, Chennai – 40

To register WhatsApp/ SMS/ Call :  9498425898

For more details – 9498425898 /  9986584433
Email – ojaseduland@gmail.com


Events in Detail:

1. Easy Science Experiment
Time: 1.00 – 1.20 pm (20 min)
Participants have to demonstrate any easy science experiment of their own choice.

2. Clay Modelling
Time: 1.20 – 1.40 pm (20 min)
Topic: National Flower Lotus or national fruit Mango or any national symbol
Participants have to bring the clay.
A paper plate will be provided to the participants for display.

3. Sew a button
Time : 1.20 – 1.40 pm (20 min)
Participants have to sew 3 buttons in a piece of cloth or shirt or handkerchief
Participants have to cloth, button, thread etc.,

4. Art & Craft : National Symbol Craft
Time : 1.40 – 2.00 pm (20 min)
Topic : Participants have to make any national symbol like national flower or bird or tree, etc using any craft materials.
Participants have to bring materials for art and craft.

5. Soap Carving competition:
Time : 1.40 – 2.00 pm (20 min)
Participants have to bring the soap and other materials for carving. They can use any household things such as forks, spoons, toothpicks etc to make any design in the soap.

6. Handwriting competition:
Time : 2.00 – 2.20 pm (20 min)
Paper & Text for writing will be provided
Participants have to bring writing pad & Pen / Pencil.

7. Coconut shell decoration competition
Time : 2.00 – 2.20 pm (20 min)
Participants have to bring coconut shell and may decorate it using paints, stickers, beads, etc.

8. Stone Painting
Time : 2.20 – 2.40 pm ( 20 min)
Participants have to bring stones for painting
Topic : National Flower Lotus or national bird peacock or any national symbol

9. Poster Creation
Time: 2.40 – 3.00 ( 20 min)
Topic : Unity in diversity
Participants have to create the above said topic in pictorial form. Printed pictures or stickers or drawings or any art material can be used for poster creation.
Participants should use ONLY QUARTER size chart for creating posters.

10. Colouring / Drawing
Time: 3.00 – 4.00 pm
Topic : National animal tiger or national bird peacock.
Participants have to bring Pen / Pencil / colouring materials.

Printed picture will be provided for Pre.K.G to UKG students for colouring.

Quarter size plain chart will be provided to 1st to 12th std students for drawing.

11. Fancy-dress competition
Time: 4.00 – 4.30 pm
Topic : Unity in diversity
Participants can wear any costume that represents Indian culture. i.e., they can dress like Hindu, Musalman, Christian or any regional and cultural representation, etc.

12. Rhymes
Time: 4.30 – 5.00 pm
English / Tamil
Kids can sing any rhymes of their choice. (Maximum 2 min)
Props are not allowed

13. Storytelling
Time: 5.00 – 5.30 pm
English / Tamil
Kids can tell one story of their choice (Maximum 3 min)
Properties are not allowed

14. Singing competition
Time: 5.30 – 6.00 pm
English/ Tamil / Telugu/Malayalam/Hindi
Kids can sing only one patriotic song (Maximum 3 min)
Properties are not allowed

15. Talent show
Time: 6.00 – 6.30 pm
English / Tamil / Malayalam

The child can exhibit any special talent in the following areas: ( not to exceed 3 min )
Music
Acting / Stand-up comedy
Art
Science
Maths
Literature or
Any special talent

Registration fee Rs.200/- for a participant per event (for all the age group).

Note : Prizes will be distributed on 9th August 2018 ( Thursday), @ OjasEduland Office

Ojas Eduland conducts Kid’s Competition on 5th August 2018

One thought on “Ojas Eduland conducts Kid’s Competition on 5th August 2018

  • July 31, 2018 at 10:47 pm
    Permalink

    Events conducted in various part of Anna Nagar, the event cost for per event is 50. Though this organization conduct event on various topics and cover all school pupil but have very high registeration cost. Does the organization, what the sudents to participate or just feel 5-10 members enough for all event category. How they will show interest to participate in multiple event? Even I won’t recommend to others due to high registeration fee.

    Reply

Leave a Reply

Your email address will not be published. Required fields are marked *